# SDR CA980331024

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 310137101
- Condition: Spalled
- Location: Oil Pump
- Part time: 18,998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPER REPORTED METAL CONTAMINATION OF RGB.  RGB  FOUND COMPLETELY CLEAN WITH NO SIGN OF METAL CONTAMINATION.  TURBOMACHINE CHIP DETECTOR  CHECKED, FOUND A SINGLE FLAKE OF SHINY METAL .  FILTERS CHECKED FOR CONTENT ANALYSIS.  TURBOMACHINERY FILTER FND HEAVILY CONTAMINATED WITH M50 MAT'L.   SOURCE OF METAL CONTAM IDENTIFIED FROM A SPALLED OIL PUMP DRIVE BRG.  SECONDARY DAMAGE NOT EXTENSIVE, RESTRICTED TO COMPONENTS IN ACCY G/B OF REAR INLET CASE.  BRG NEVER REPLACED.  ORIG BRG FITTED TO ENG AT NEW PRODUCTION.  ENG HAS HISTORY OF VIBRATION , POSSIBLE OIL PUMP DR BRG SUSTAINED DAMAGE OR REACHED ITS LIFE-LIMIT.  PART TC:  19,018.
